# SDR CALA2025121011974

- Difficulty date: December 6, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 66,324 hours, 24,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED ON UPPER FLANGE FROM BS  953 - 958, LBL 51.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02 AND SRM 51-40-05 REF AIPC 57-42-51 AND DWG 147A5650 REV C.
